# SDR MWEA97638

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 5912285515N
- Condition: Cracked
- Location: Bs 641
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CRACK THROUGH RIVET HOLE RT WING DOUBLE INTER FWD SIDE WINDOW FS 641.  MAINT REPAIRED IAW SVC-ORD-0180/CB.
